A negative result on the representation of modular forms by theta series.
Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 151-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__310_152156,
author = {Walter R. Parry},
title = {A negative result on the representation of modular forms by theta series.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {151--170},
year = {1979},
volume = {310},
zbl = {0409.10014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__310_152156/}
}
Walter R. Parry. A negative result on the representation of modular forms by theta series.. Journal für die reine und angewandte Mathematik, Tome 310 (1979), pp. 151-170. http://geodesic.mathdoc.fr/item/JRAM_1979__310_152156/